# SDR 99ZZZX4397

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500LP
- Make and model: Beech B200
- Aircraft serial: BB1141
- Engine: Pwa PT6A42
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32447681013
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING OUT OF IDLE CUT-OFF SHAFT OF FUEL CONTROL UNIT.
